# SDR COMA0060882

- Difficulty date: November 6, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 12,539 hours, 11,754 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 60210615
- Condition: Out Of Position
- Location: Horizontal Stab
- Part time: 12,539 hours, 11,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND VERTICAL STAB BUSHING IS MIGRATED AT HORIZONTAL STAB PIVOT POINT.  REMOVED MIGRATED BUSHING.  FOUND VERT STAB FITTING LUG BORE TO BE OUT OF TOLERANCE AT 1.7020 INCH.  TOOK 1ST OVERSIZE BUSHING (P/N 601R55-31-002-5) AND MACHINED AND CAD PLATED IAW CRJ REO 601R-55-31-022 CHANGING (P/N TO 601R-55-31-022-1), MACHINED FLANGE OF BUSHING (P/N 601R-55-31-022-1) TO .100 IAW WVAC EO 601R-55-1879A.  INSTALLED BUSHING IAW CRJ AMM 20-26-00-910-803.  FINAL REAMED TO TOLERANCE 1.5005 INCH IAW DWG 600-21029.
